# SDR ASAA2021051534811

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 46,613 hours, 13,759 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1696G5
- Condition: Failed
- Location: Nr 1 Hf Comms
- Part time: 54,192 hours, 15,820 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF-1 FAILED IN FLIGHT, HF-1 CB TRIPPED. GROUNDED - YES. REMOVED AND REPLACED HF-1 TRANSCEIVER OPS CHECK GOOD IAW B737-800 AMM 23-11-21-400-801.
